Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some remarks on the Stefan problem

Author: Alan Solomon
Journal: Math. Comp. 20 (1966), 347-360
MSC: Primary 80.65
MathSciNet review: 0202391
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. S. Carslaw & J. C. Jaeger, Conduction of Heat in Solids, 2nd ed., Oxford Univ. Press, London, 1960. MR 0022294 (9:188a)
  • [2] E. A. Coddington & N. Levinson, Theory of Ordinary Differential Equations, McGraw-Hill, New York, 1955. MR 16, 1022. MR 0069338 (16:1022b)
  • [3] B. Riemann & H. Weber, Die Partiellen Differential gleichungen der Mathematischen Physik, 5th ed., Vol. 2, Friedr. Vieweg, Braunschweig, 1912.
  • [4] Milton Rose, "A method for calculating solutions of parabolic equations with a free boundary," Math. Comp. v. 14, 1960, pp. 249-256. MR 22 #6085. MR 0115283 (22:6085)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 80.65

Retrieve articles in all journals with MSC: 80.65

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society